# SDR CALA2015091800767

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 81,490 hours, 19,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03W
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING PURPOSE REF LOG PAGE 8369409.  SEAT 4AB EMER LIGHTS INOPERATIVE.  FOUND DAMAGE CONNECTOR AT 4AB.  CONNECTOR REPLACED IAW CONFIG DWG SWPM 20-61-28 & TESTED IAW 33-51-00.
